On functional representation of commutative locally \(A\)-convex algebras.

From MaRDI portal
Revision as of 00:29, 30 January 2024 by Import240129110155 (talk | contribs) (Created automatically from import240129110155)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:5928707

DOI10.1216/RMJM/1021477242zbMath1052.46037OpenAlexW2062127336MaRDI QIDQ5928707

Jorma Arhippainen

Publication date: 1 April 2001

Published in: Rocky Mountain Journal of Mathematics (Search for Journal in Brave)

Full work available at URL: http://math.la.asu.edu/~rmmc/rmj/VOL30-3/CONT30-3/CONT30-3.html






Related Items (5)




Cites Work




This page was built for publication: On functional representation of commutative locally \(A\)-convex algebras.